# SDR RAIA990621

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 137968C141
- Condition: Failed
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7364 - STL - PAX DOOR LIGHT ILLUMINATED.  MAINTENANCE REPLACED PAX DOOR LOCK CAM LEVER.  (M)
